Advertisement

Globale Konvergene von Verfahren Zur Nichtlinearen Approximation

  • R. Schaback
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 556)

Abstract

This contribution discusses the global convergence behavior of iterative algorithms solving nonlinear approximation problems via a sequence of linear approximation problems. Essentially there are two sufficient conditions for global convergence:
  1. 1)

    The algorithm should have only critical points as accumulation points.

     
  2. 2)

    The parametrization should imply that the parameters of refined approximations have accumulation points.

     

For some important nonlinear families of approximating functions it is proved that the above conditions hold, provided that the parametrization is restricted to suitable subfamilies.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    BRAESS, D.: Die Konstruktion der Tschebyscheff — Approximierenden bei der Anpassung mit Exponentialsummen, J. of Approx. Th. 3, 261–273 (1970)MathSciNetCrossRefMATHGoogle Scholar
  2. [2]
    BRAESS, D.: Zur numerischen Stabilität des Newton — Verfahrens bei der nichtlinearen Tschebyscheff — Approximation, dieser Band, 53–61 (1976)Google Scholar
  3. [3]
    BRAESS, D. und WERNER, H.: Tschebyscheff — Approximation mit einer Klasse rationaler Spline — Funktionen II, J. of Approx. Th. 10, 379–399 (1974)MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    CHENEY, E. W.: Introduction to Approximation Theory, New York: Mc Graw-Hill 1966MATHGoogle Scholar
  5. [5]
    COLLATZ, L.: Tschebyscheffsche Annäherung mit rationalen Funktionen, Abh. Math. Sem. Univ. Hamburg 24, 70–78 (1960)MathSciNetCrossRefMATHGoogle Scholar
  6. [6]
    CROMME, L.: Eine Klasse von Verfahren zur Ermittlung bester nichtlinearer Tschebyscheff — Approximationen, Num. Math. 25, 447–459 (1976)MathSciNetCrossRefMATHGoogle Scholar
  7. [7]
    CROMME, L.: Bemerkungen zur numerischen Behandlung nichtlinearer Aufgaben der Tschebyscheff — Approximation, in: Numerische Methoden der Approximationstheorie, Bd. III, Basel-Stuttgart: Pirkhäuser 1976Google Scholar
  8. [8]
    CROMME, L.: Zur Tschebyscheff — Approximation bei Ungleichungsnebenbedingungen im Funktionenraum, dieser Band, 143–152 (1976)Google Scholar
  9. [9]
    CROMME, L.: Numerische Methoden zur Behandlung einiger Prblemklassen der nichtlinearen Tschebyscheff — Approximation mit Nebenbedingungen, zur Veröffentlichung eingereichtGoogle Scholar
  10. [10]
    HETTICH, R.: Ein Newton — Verfahren zur Lösung nichtlinearer Approximationsprobleme, dieser Band, 221–235 (1976)Google Scholar
  11. [11]
    HOFFMANN, K.-H.: Approximationen mit Lösungen von Differentialgleichungen, Vortrag, Bonn (1976)Google Scholar
  12. [12]
    OSBORNE, M. R., und WATSON, G. A.: An algorithm for minimax approximation in the nonlinear case, Computer Journal 12, 63–68 (1969)MathSciNetCrossRefMATHGoogle Scholar
  13. [13]
    SCHABACK, R.: Spezielle rationale Splinefunktionen, J. of Approx. Th. 7, 281–292 (1973)MathSciNetCrossRefMATHGoogle Scholar
  14. [14]
    SCHABACK, R.: On Alternation Numbers in Nonlinear Chebyshev Approximation, J. of Approx. Th. (erscheint demnächst)Google Scholar
  15. [15]
    SCHABACK, R.: Calculation of Best Approximations by Rational Splines, erscheint in den Proceedings des Approximation Theory Symposium, Austin 1976, New York-London: Academic PressGoogle Scholar
  16. [16]
    WERNER, H.: Die konstruktive Ermittlung der Tschebyscheff — Approximierenden im Bereich der rationalen Funktionen, Arch. Rat. Mech. Anal. 11, 368–384 (1962)MathSciNetCrossRefMATHGoogle Scholar
  17. [17]
    WERNER, H.: Tschebyscheff — Approximation mit einer Klasse rationaler Spline — Funktionen, J. of Approx. Th. 10, 74–92 (1974)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag 1976

Authors and Affiliations

  • R. Schaback

There are no affiliations available

Personalised recommendations